# SDR IPXA11569814

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK RT FLIGHT DECK STA 326 RBL 6" FLOORBOARD WEB STRUCTURE HAS CORROSION AROUND FASTENER HOLE.  REMOVED CORROSION AND RESTORED FINISH IAW EO B757-5310-38276-D.
